Sh:1047

Bib entry
@article{Sh:1047,
 author = {Garti, Shimon and Shelah, Saharon},
 title = {{Random reals and polarized colorings}},
 journal = {Studia Sci. Math. Hungar.},
 fjournal = {Studia Scientiarum Mathematicarum Hungarica. A Quarterly of the Hungarian Academy of Sciences},
 volume = {55},
 number = {2},
 year = {2018},
 pages = {203--212},
 issn = {0081-6906},
 doi = {10.1556/012.2018.55.2.1393},
 mrclass = {03E17 (03E02 03E05)},
 mrnumber = {3813351},
 mrreviewer = {Santi Spadaro},
 doi = {10.1556/012.2018.55.2.1393},
 note = {\href{https://arxiv.org/abs/1609.00242}{arXiv: 1609.00242}},
 arxiv_number = {1609.00242}
}